Length of curves under conformal mappings.

D.H. Hamilton; J.L. Fernández

Commentarii mathematici Helvetici (1987)

  • Volume: 62, page 122-134
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Hamilton, D.H., and Fernández, J.L.. "Length of curves under conformal mappings.." Commentarii mathematici Helvetici 62 (1987): 122-134. <http://eudml.org/doc/140080>.

author = {Hamilton, D.H., Fernández, J.L.},
journal = {Commentarii mathematici Helvetici},
keywords = {chord-arc curve; quasismooth curve; finite length type},
pages = {122-134},
title = {Length of curves under conformal mappings.},
url = {http://eudml.org/doc/140080},
volume = {62},
year = {1987},

AU - Hamilton, D.H.
AU - Fernández, J.L.
TI - Length of curves under conformal mappings.
JO - Commentarii mathematici Helvetici
PY - 1987
VL - 62
SP - 122
EP - 134
KW - chord-arc curve; quasismooth curve; finite length type
UR - http://eudml.org/doc/140080
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.